# SDR VNAA201906221103

- Difficulty date: June 21, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 11,397 hours, 10,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL IN FLIGHT. PERFORMED OPS CHECK FOR FLAP AND SLAT SYST IAW AMM. OPS CHECK GOOD
